Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tempered Boehmians and ultradistributions


Author: Piotr Mikusiński
Journal: Proc. Amer. Math. Soc. 123 (1995), 813-817
MSC: Primary 44A40; Secondary 42B10, 46F05
MathSciNet review: 1223517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An extension of the Fourier transform which is a one-to-one continuous mapping from the space of tempered Boehmians onto the space of Schwartz distributions is introduced. This shows that the space of tempered Boehmians can be identified with the space $ \mathcal{Z}' $ of ultradistributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A40, 42B10, 46F05

Retrieve articles in all journals with MSC: 44A40, 42B10, 46F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1223517-7
PII: S 0002-9939(1995)1223517-7
Keywords: Boehmians, ultradistributions, Fourier transform
Article copyright: © Copyright 1995 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia